How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

STOPPING KEPPRA JA: OK. The Doctor will need to help you with

Customer Question

STOPPING KEPPRA
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: TOOK KEPPRA FOR 7 MONTHS NOW BEING TAKEN OFF SEEM TO BE HAVING WITHDRAW EFFECTS
JA: Is there anything else important you think the Doctor should know?
Customer: NO
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 1 year ago.
Hello,I am Dr. Arun and will be helping you today.What are the side effects you are experiencing?Did your doctor suggest measures for these side effects?Is Keppra tapered off slowly?